2019
Том 71
№ 11

All Issues

Tamrazov P. M.

Articles: 21
Anniversaries (Ukrainian)

Yuri Yurievich Trokhimchuk (on his 80th birthday)

Berezansky Yu. M., Bojarski B., Gorbachuk M. L., Kopilov A. P., Korolyuk V. S., Lukovsky I. O., Mitropolskiy Yu. A., Portenko N. I., Reshetnyak Yu. G., Samoilenko A. M., Sharko V. V., Shevchuk I. A., Skorokhod A. V., Tamrazov P. M., Zelinskii Yu. B.

Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 5. - pp. 701 – 703

Anniversaries (Ukrainian)

On the 90th birthday of Yurii Alekseevich Mitropol’skii

Berezansky Yu. M., Gorbachuk M. L., Korolyuk V. S., Koshlyakov V. N., Lukovsky I. O., Makarov V. L., Perestyuk N. A., Samoilenko A. M., Samoilenko Yu. I., Sharko V. V., Sharkovsky O. M., Stepanets O. I., Tamrazov P. M., Trohimchuk Yu. Yu

Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 2. - pp. 147–151

Article (Russian)

Pairwise products of moduli of families of curves on a Riemannian Möbius strip

Okhrimenko S. A., Tamrazov P. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 1. - pp. 110–116

We investigate pairwise products of moduli of families of curves on a Riemannian Möbius strip and obtain estimates for these products. As one of the factors, we consider the modulus of a family of arcs from a broad class of families of this sort (for each of these families, we determine the modulus and extremal metric).

Article (Russian)

Moduli and extremal metrics on nonorientable and twisted Riemannian manifolds

Tamrazov P. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 10. - pp. 1388–1398

We present results on the moduli and extremal metrics of families of curves on certain nonorientable or twisted Riemannian manifolds. We also introduce and investigate weighted l-moduli of families of curves and the corresponding extremal metrics.

Article (Russian)

Contour-solid properties of finely holomorphic functions

Sarana A. A., Tamrazov P. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 5. - pp. 712–723

We prove contour-solid theorems for holomorphic functions defined in finely open sets of the complex plane.

Article (Russian)

Contour-solid properties of finely hypoharmonic functions

Sarana A. A., Tamrazov P. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 8. - pp. 1114–1125

We prove contour-solid theorems for finely hypoharmonic functions defined in finely open sets of the complex plane.

Article (Ukrainian)

Differential Contour-Solid problem of Analytic Functions

Tamrazov P. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 6. - pp. 834-842

The paper gives a survey of results completely solving the differential contour-solid problem of analytic functions in an open subset G of the complex plane, which was discussed as an open problem at the informal seminar held in 1994 in Zurich by participants of the International Congress of Mathematicians. This problem has a long prehistory and includes questions (unsolved at that time) concerning conditions of validity of differential contour-solid statements on the continuous extendability of a derivative to boundary points and on the differentiability of an analytic function at boundary points of the set G. In June, 1995, the author established that these statements are always true for arbitrary open sets G and any boundary points. These and more general theorems are given in this paper. We also present some other results, among which contour-solid theorems and a representation formula for the generalized solution of the Dirichlet problem for the derivative of a function should be mentioned.

Anniversaries (Ukrainian)

On the 75th birthday of Vyacheslav Alekseevich Dobrovol'skii

Bogolyubov A. N., Tamrazov P. M., Valeyev K. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 10. - pp. 1409

Brief Communications (Ukrainian)

To the memory of Valentin Anatol'evich Zmorovich

Baranovskii F. T., Berezansky Yu. M., Buldygin V. V., Daletskii Yu. L., Dobrovol'skii V. A., Dzyadyk V. K., Lozovik V. G., Mitropolskiy Yu. A., Samoilenko A. M., Skrypnik I. V., Tamrazov P. M., Yaremchuk F. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 8. - pp. 1110–1111

Article (English)

On subharmonic extension and extension in the Hardy-Orlicz classes

Riihettiaus J., Tamrazov P. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 8. - pp. 1129–1139

The paper contains a generalization of the results obtained earlier concerning the subharmonic extension of functions and the extension of functions in the Hardy-Orlicz classes. We give the unified proofs of these results.

Article (Ukrainian)

Extension of functions to plurisubharmonic functions in a topological vector space

Tamrazov P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1443–1449

Article (Ukrainian)

Elimination of singularities of subharmonic, plurisubharmonic functions and their generalizations

Tamrazov P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 683–694

Article (Ukrainian)

Multidimensional contour-solid theorems

Tamrazov P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 610-619

Article (Ukrainian)

Refined contour-and-solid theorems for subharmonic functions

Tamrazov P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 210-219

Article (Ukrainian)

Contour-and-solid theorems for meromorphic functions taking into account zeros and nonunivalence

Aliev T. G., Tamrazov P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 683–690

Article (Ukrainian)

Quasisubharmonic functions and cancellation of singularities

Tamrazov P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 629–634

Article (Ukrainian)

Lipschitz functions in the strengthened contour-solid problem and continuation of the derivative to the boundary

Tamrazov P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 336–341

Article (Ukrainian)

Investigations of V. A. Zmorovich in the area of geometric function theory

Gudz L. A., Mitropolskiy Yu. A., Tamrazov P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 756–760

Article (Ukrainian)

The inverse problem of approximating functions on a boundary for compacta of positive capacity

Gorbachuk V. I., Tamrazov P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 147—161

Article (Ukrainian)

Angular displacement of the boundary in a class of one-sheeted conformal mappings

Tamrazov P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 4. - pp. 563–566

Article (Ukrainian)

A form of the extremal metric method

Tamrazov P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 123–128